MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA BEADCHIP KIT

BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA BEADCHIP KIT
Model Number 800-20202-96
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported performance issues with the several precisetype hea beadchip plates on lot 22-202-v.Potential lower intensity across probes.
 
Event or Problem Description
Customer reported performance issues with the several precise type hea beadchip plates on lot 22-202-v.Potential lower intensity across probes.
 
Additional Manufacturer Narrative
Initial mdr was submitted on 18april2024.Follow up 001 mdr is submitted on 19august2024.

Brand Name
PRECISETYPE HEA BEADCHIP KIT
Common Device Name
PRECISETYPE HEA BEADCHIP KIT
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
MDR Report Key19137887
Report Number3005967741-2024-00002
Device Sequence Number9438322
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2024
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number23-202-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown